Alert archive / Puerto Rico / Small Craft Advisories in 2012

Small Craft Advisory 30, NWS JSJ

May 16, 2012

NWS JSJ issued this small craft advisory at May 16, 2012, 3:08 AM CDT. It took effect at May 16, 2012, 8:00 AM CDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
May 16, 2012, 3:08 AM CDT (08:08 UTC)
In effect from
May 16, 2012, 8:00 AM CDT
Expired
May 18, 2012, 8:00 AM CDT
In force
48 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

119 
WHCA72 TJSJ 160808
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
408 AM AST WED MAY 16 2012

...HAZARDOUS SEAS EXPECTED TODAY...

.SURFACE HIGH PRESSURE IS CAUSING LOCALLY FRESH WINDS ACROSS THE
ISLANDS. SEAS ACROSS THE OFFSHORE ATLANTIC WATERS ARE EXPECTED TO
BUILD UP TO 7 FEET TODAY.

AMZ710-161615-
/O.NEW.TJSJ.SC.Y.0030.120516T1300Z-120517T0700Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
408 AM AST WED MAY 16 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 AM
AST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM AST
THURSDAY. 

* WINDS...WINDS UP TO 17 KNOTS.

* WAVES/SEAS...SEAS 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
290 
WHCA72 TJSJ 161405
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1005 AM AST WED MAY 16 2012

...HAZARDOUS SEAS EXPECTED MAINLY ACROSS THE OFFSHORE ATLANTIC
WATERS THROUGH EARLY THURSDAY MORNING...

.SURFACE HIGH PRESSURE IS PRODUCING LOCALLY FRESH WINDS ACROSS THE
ISLANDS. SEAS ACROSS THE OFFSHORE ATLANTIC WATERS ARE EXPECTED TO
BUILD UP TO 7 FEET TODAY.

AMZ710-162215-
/O.CON.TJSJ.SC.Y.0030.000000T0000Z-120517T0700Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1005 AM AST WED MAY 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
THURSDAY...

* WINDS...WINDS UP TO 17 KNOTS.

* WAVES/SEAS...SEAS 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
206 
WHCA72 TJSJ 162034
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
434 PM AST WED MAY 16 2012

...HAZARDOUS SEAS EXPECTED MAINLY ACROSS THE OFFSHORE ATLANTIC
WATERS THROUGH THURSDAY AFTERNOON...

.SURFACE HIGH PRESSURE IS PRODUCING FRESH WINDS ACROSS THE
REGIONAL WATERS. AS A RESULT...SEAS ACROSS THE OFFSHORE ATLANTIC
WATERS ARE EXPECTED TO BUILD UP TO 7 FEET THROUGH THURSDAY
AFTERNOON.

AMZ710-170445-
/O.EXT.TJSJ.SC.Y.0030.000000T0000Z-120517T1900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
434 PM AST WED MAY 16 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM AST THURSDAY...

* WINDS...WINDS UP TO 17 KNOTS.

* WAVES/SEAS...SEAS 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
654 
WHCA72 TJSJ 170211
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1011 PM AST WED MAY 16 2012

...HAZARDOUS SEAS WILL CONTINUE TO PREVAIL ACROSS THE OFFSHORE
ATLANTIC WATERS THROUGH AT LEAST THURSDAY AFTERNOON...

.A SURFACE HIGH PRESSURE ACROSS THE NORTH CENTRAL ATLANTIC WILL
CONTINUE TO PROMOTE A MODERATE TO LOCALLY FRESH TRADE WIND FLOW
ACROSS THE REGIONAL WATERS. THIS WILL CREATE SEAS OF UP TO 7 FEET
ACROSS THE OFFSHORE ATLANTIC WATERS THROUGH AT LEAST THURSDAY
AFTERNOON.

AMZ710-171015-
/O.CON.TJSJ.SC.Y.0030.000000T0000Z-120517T1900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1011 PM AST WED MAY 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST
THURSDAY...

* WINDS...WINDS OF UP TO 17 KNOTS.

* WAVES/SEAS...SEAS OF UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
822 
WHCA72 TJSJ 170818
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
418 AM AST THU MAY 17 2012

...HAZARDOUS SEAS WILL CONTINUE TO PREVAIL ACROSS THE OFFSHORE
ATLANTIC WATERS UNTIL THIS EVENING...

.A SURFACE HIGH PRESSURE ACROSS THE NORTH CENTRAL ATLANTIC WILL
CONTINUE TO PROMOTE A MODERATE TO FRESH TRADE WIND FLOW ACROSS
THE REGIONAL WATERS. THIS WILL CREATE SEAS OF UP TO 7 FEET ACROSS
THE OFFSHORE ATLANTIC WATERS UNTIL THIS EVENING.

AMZ710-171630-
/O.EXT.TJSJ.SC.Y.0030.000000T0000Z-120518T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
418 AM AST THU MAY 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM AST THIS
EVENING...

* WINDS...WINDS OF UP TO 21 KNOTS.

* WAVES/SEAS...SEAS OF UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
797 
WHCA72 TJSJ 171432
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1032 AM AST THU MAY 17 2012

...HAZARDOUS SEAS WILL CONTINUE TO PREVAIL ACROSS THE OFFSHORE
ATLANTIC WATERS UNTIL FRIDAY MORNING...

.A SURFACE HIGH PRESSURE ACROSS THE NORTH CENTRAL ATLANTIC WILL
CONTINUE TO PROMOTE A MODERATE TO FRESH TRADE WIND FLOW ACROSS
THE REGIONAL WATERS. THIS WILL CREATE SEAS OF UP TO 7 FEET ACROSS
THE OFFSHORE ATLANTIC WATERS UNTIL FRIDAY MORNING.

AMZ710-172245-
/O.EXT.TJSJ.SC.Y.0030.000000T0000Z-120518T1300Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1032 AM AST THU MAY 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM AST FRIDAY...

* WINDS...WINDS OF UP TO 21 KNOTS.

* WAVES/SEAS...SEAS OF UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
312 
WHCA72 TJSJ 172323
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
723 PM AST THU MAY 17 2012

...HAZARDOUS SEAS WILL CONTINUE TO PREVAIL ACROSS THE OFFSHORE
ATLANTIC WATERS UNTIL FRIDAY MORNING...

.SURFACE HIGH PRESSURE ACROSS THE NORTH CENTRAL ATLANTIC WILL
CONTINUE TO PROMOTE A MODERATE TO FRESH TRADE WIND FLOW ACROSS
THE REGIONAL WATERS. THIS WILL CREATE SEAS OF UP TO 7 FEET ACROSS
THE OFFSHORE ATLANTIC WATERS UNTIL FRIDAY MORNING.

AMZ710-180730-
/O.CON.TJSJ.SC.Y.0030.000000T0000Z-120518T1300Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
723 PM AST THU MAY 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST FRIDAY...

* WINDS...WINDS OF UP TO 21 KNOTS.

* WAVES/SEAS...SEAS OF UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
346 
WHCA72 TJSJ 180235
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1035 PM AST THU MAY 17 2012

...HAZARDOUS SEAS WILL CONTINUE TO PREVAIL ACROSS THE OFFSHORE
ATLANTIC WATERS UNTIL FRIDAY MORNING...

.STRONG SURFACE HIGH PRESSURE ACROSS THE NORTH CENTRAL ATLANTIC
WILL CONTINUE TO PROMOTE A MODERATE TO FRESH TRADE WIND FLOW
ACROSS THE REGIONAL WATERS. THIS WILL CREATE SEAS OF UP TO 7 FEET
ACROSS THE OFFSHORE ATLANTIC WATERS UNTIL FRIDAY MORNING.

AMZ710-181045-
/O.CON.TJSJ.SC.Y.0030.000000T0000Z-120518T1300Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1035 PM AST THU MAY 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST FRIDAY...

* WINDS...WINDS OF UP TO 21 KNOTS.

* WAVES/SEAS...SEAS OF UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
621 
WHCA72 TJSJ 180819
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
419 AM AST FRI MAY 18 2012

...HAZARDOUS SEAS WILL PREVAIL ACROSS THE OFFSHORE ATLANTIC
WATERS THROUGH THIS MORNING...

.STRONG SURFACE HIGH PRESSURE ACROSS THE NORTH CENTRAL ATLANTIC
WILL CONTINUE TO PROMOTE A MODERATE TO FRESH TRADE WIND FLOW
ACROSS THE REGIONAL WATERS. THIS WILL CREATE SEAS OF UP TO 7 FEET
ACROSS THE OFFSHORE ATLANTIC WATERS THROUGH THIS MORNING.

AMZ710-181300-
/O.CON.TJSJ.SC.Y.0030.000000T0000Z-120518T1300Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
419 AM AST FRI MAY 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST THIS
MORNING...

* WINDS...WINDS OF UP TO 21 KNOTS.

* WAVES/SEAS...SEAS OF UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at May 15, 9:49 PM CDT, 5 hours 19 minutes earlier.

Area forecast discussion, May 15, 9:49 PM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1049 PM AST TUE MAY 15 2012

.UPDATE...ISOLATED TO LOCALLY SCATTERED SHOWERS WILL CONTINUE TO
MOVE ON SHORE AND AFFECT MAINLY THE EASTERN PORTIONS OF PUERTO
RICO THROUGH WEDNESDAY MORNING. ONLY SMALL CHANGES WERE DONE IN
THE PREVIOUS FORECAST PACKAGE.

&&

.AVIATION...MOUNTAIN OBSCURATION ARE LIKELY ALONG THE CORDILLERA
CENTRAL THROUGH THE OVERNIGHT HOURS. ELSEWHERE...VFR CONDS ARE
EXPECTED TONIGHT. LLVL WINDS WILL BE MAINLY FROM THE EAST AT AROUND
10 KTS...SHIFTING TO THE EAST-SOUTHEAST LATE TONIGHT THROUGH WED
MORNING.

&&

.PREV DISCUSSION... /ISSUED 329 PM AST TUE MAY 15 2012/

SYNOPSIS...BUILDING...ELONGATED MID TO UPPER LEVEL RIDGE WILL
BECOME THE MAIN WEATHER FEATURE LOCALLY FOR THE NEXT SEVERAL
DAYS...AND WILL TRY TO PRODUCE A GENERALLY FAIR WEATHER PATTERN
ACROSS THE LOCAL ISLANDS.

DISCUSSION...EXPECT AFOREMENTIONED MID TO UPPER LEVEL HIGH
PRESSURE...TO RESULT IN A GENERALLY FAIR WEATHER PATTERN ACROSS A
LARGE PART OF THE FORECAST AREA FOR THE NEXT SEVERAL DAYS.
HOWEVER...LOCAL EFFECTS AND AVAILABLE MOISTURE WILL STILL COMBINE
EACH DAY...TO PRODUCE AREAS OF CLOUDINESS...SCATTERED TO NUMEROUS
SHOWERS AND ISOLATED THUNDERSTORMS OVER PARTS OF THE LOCAL
ISLANDS.

AVIATION...AFTERNOON CONVECTION WILL CONTINUE TO AFFECT PARTS OF
THE INTERIOR AND WEST SECTIONS OF PR THROUGH 15/22Z. THIS WILL
RESULT IN MVFR CONDS IN AND AROUND TJMZ AND TJPS. IN ADDITION...
MOUNTAIN OBSCURATIONS ARE LIKELY ALONG THE CORDILLERA CENTRAL.
ELSEWHERE...VFR CONDS ARE EXPECTED THROUGH THE FORECAST PERIOD.
LLVL WINDS WILL BE MAINLY FROM THE EAST AT AROUND 10 KTS...
SHIFTING TO THE EAST-SOUTHEAST LATE TONIGHT THROUGH WED MORNING.

MARINE...GENERALLY EXPECT WINDS OF 19 KNOTS OR LESS AND SEAS OF 6
FEET OR LESS ACROSS THE REGIONAL WATERS THROUGH AT LEAST THURSDAY.
SMALL BOAT OPERATORS SHOULD EXERCISE CAUTION ACROSS THE ATLANTIC
OFF SHORE WATERS TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  77  86  77  86 /  20  40  30  40
STT  76  86  78  87 /  20  20  40  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...NONE.
&&

10/23
Hazardous weather outlook, May 15, 5:20 AM CDT, 21 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
620 AM AST TUE MAY 15 2012

AMZ710>745-PRZ001>013-161100-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
620 AM AST TUE MAY 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
DAYTIME HEATING AND LOCAL ISLANDS EFFECTS WILL ENHANCE AFTERNOON
SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE INTERIOR AND WESTERN SECTIONS
OF PUERTO RICO. SOME AREAS MAY OBSERVE MINOR FLOODING IN URBAN
AND POOR DRAINAGE AREAS...AS WELL AS QUICK RISES OF SMALL STREAMS
AND CREEKS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
AFTERNOON CONVECTION IS LIKELY ACROSS PORTIONS OF PUERTO RICO IN
THE AFTERNOON HOURS. THE OVERALL INSTABILITY REMAINS CONSISTENT
FOR THE NEXT FEW DAYS. HOWEVER...STEERING WINDS CHANGE TO A MORE
SOUTHEASTERLY DIRECTION ON WEDNESDAY THROUGH FRIDAY...TAKING THE
THUNDERSTORM POTENTIAL MORE TOWARDS THE NORTHWESTERN QUADRANT OF
PUERTO RICO.

.SPOTTER INFORMATION STATEMENT...
ANY REPORTS OF SIGNIFICANT FLOODING AND OR RAINFALL OF ONE INCH
OR GREATER WOULD BE GREATLY APPRECIATED.

AMZ715-725-VIZ001-002-161100-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
620 AM AST TUE MAY 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 12:36 PM CDTAreal Flood AdvisoryJSJ3 hr
May 16, 12:54 PM CDTAreal Flood AdvisoryJSJ111 min
May 16, 1:46 PM CDTAreal Flood AdvisoryJSJ119 min
May 16, 3:30 PM CDTAreal Flood AdvisoryJSJ4 hr
May 16, 2:31 PM CDTAreal Flood AdvisoryJSJ104 min

Nearby

Small Craft Advisories in Puerto Rico, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.